Jump to content

Welcome to Grasscity Forums - Register now for FREE
Register now to gain access to all of our features, it's FREE and only takes one minute.
Once registered and logged in, you will be able to create topics, post replies to existing threads, give reputation to your fellow members, get your own private messenger, post status updates, manage your profile and so much more. This message will be removed once you have signed in.
Create an Account

Weird Side Effects from Amphetamine and Codeine


  • Please log in to reply
 

#1
sometimesitrip

sometimesitrip

    Registered User

  • Registered Upgraded
  • 503 posts
So last night I did some adderall and codeine (Sunday night) and the night before i did some adderall and drank a little. Today when i woke up I had this terrible neck, chest and shoulder pain. It would like hurt to talk and cough even. It basically felt like i had been in a car crash a few days ago where my neck or chest hit something. So this was getting to be a pain in the ass, so I went and took some advil (like 4) and it helped a little i was like about 20% better from the advil, but nothing crazy. I started thinking how its so random to have like physical pain from a drug so decided id take a multi-vitamin thinking maybe theres a chance some weird drug interaction between the codeine and amphetamine might have happened that maybe depleted some vitamin or mineral or something. So 20 minutes after I take the multi-vitamins it goes like 80% away and has been like that since (about 8 hours ago). Im thinking there must have been some interaction that depleted some important vitamin or something, also the past 2 days I didnt eat much since I was on adderall, so maybe I was missing some vitamin just from not eating enough of some food. The thing is my other friend had the same pain thing but only did adderall. Also ive done adderall before and never had anything like this and it was from my other friend with a script and 100% adderall (not like a chance it was some other weird drug). Anyone have any idea what might have been going on?

#2
sometimesitrip

sometimesitrip

    Registered User

  • Registered Upgraded
  • 503 posts
So today, the next day, I still have the thing but it's not as bad...

#3
SuicidalSoldier

SuicidalSoldier

    if(I>=high) { happy=1; }

  • Old School
  • 1,297 posts
http://forum.grassci...tml#post1628288

heh, yeah lately the "comedown" off the base iv been getting feels like my chest is caving in. heart is sore, im breathing deeper (not feeling like im getting as much out of it as usual) and my heart rate is out of beat, but it goes away after a little while and alot of rest (which, during the week, i do ALOT of :))

#4
Smokentoke420

Smokentoke420

    Banned

  • Banned by Moderators
  • 9,472 posts
This happened to me when I took 20, 10/325 hydro/apap Norco's in one day. The next day I felt like SHIT, the day after I felt decent, the day after that I felt basically what would probably be considered normal sober, I'm rarely sober, so who knows :P




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users